# SDR FDEA201909192287

- Difficulty date: September 19, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 7,833 hours, 3,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105405G
- Part serial: 000273
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #5 SLAT T/E WEDGE LOWER SURFACE CHAFED. REPAIRED THE T/E OF THE #5 SLAT IAW 57-43-02-2R, 51-70-10 AND EA H-2780-T0349554-P1 FLIGHT CONTROL-  L/E SLATS AND FLAPS--#5 SLAT, RSC SRM REPAIR TRACKING.
